Przejdź do treści

Uniwersytet Śląski w Katowicach

asa
asa
Instytut Matematyki

dr hab. Janusz Morawiec

dr hab. Janusz Morawiec
Stanowisko:

Grupa:

Specjalność:

Pokój:

Telefon:

e-mail:

Logo ORCID

Profesor Uczelni

Pracownicy badawczo-dydaktyczni

Analiza Rzeczywista

570

(32) 359 18 25

janusz.morawiec@us.edu.pl

0000-0002-0310-867X

 

Pełnione funkcje Pełnione funkcje
  • Redaktor czasopisma European Journal of Mathematics
  • Ekspert Polskiej Komisji Akredytacyjnej
  • Członek Komisji Interdyscyplinarnej do spraw stopni naukowych i stopni w zakresie sztuki
  • Członek Rady Naukowej Instytutu Matematyki
  • Juror i sekretarz Konkursu im. Marka Kuczmy 
  • Juror Ogólnopolskiego Sejmiku Matematyków
  • Członek Rady Fundacji Matematyka dla wszystkich
  • Lider Zespołu Analizy Rzeczywistej
CV CV

Profesor nadzwyczajny UŚ – Uniwersytet Śląski w Katowicach, 1 IV 2017

Doktor habilitowany nauk matematycznych – Instytut Matematyki Uniwersytetu Śląskiego w Katowicach, 10 XI 2009

  • tytuł rozprawy: Całkowalne rozwiązania równania skalującego

Doktor nauk matematycznych – Instytut Matematyki Uniwersytetu Śląskiego w Katowicach, 22 IV 1997

  • tytuł rozprawy: O rozwiązaniach pewnych liniowych równań funkcyjnych wyższych rzędów
  • promotor: prof. dr hab. Karol Baron

Magister matematyki – Wydział Matematyki, Fizyki i Chemii Uniwersytetu Śląskiego w Katowicach, 1 VII 1987

  • tytuł rozprawy: O równaniu Schrödera i zbiorach błądzących
  • promotor: prof. dr hab. Karol Baron
Plan zajęć Plan zajęć

Poniedziałek


Wtorek

  8:00  –  9:30
Introduction to Wavelets – wykład live online
  9:45 – 11:15 Introduction to Wavelets – ćwiczenia 
live online
13:15 – 14:30 Rada Naukowa Instytutu Matematyki live online

Środa

  8:45 – 11:00
Analiza – wykład
live online
11:30 – 13:00 Analiza – ćwiczenia live online
13:00 – 13:45 Consultations/Konsultacje live online

Czwartek


Piątek

Publikacje Publikacje

Artykuły naukowe

  1. J. Morawiec, On bounded solutions of a problem of R. Schilling, Annales Mathematicae Silesianae 8 (1994), 97-101.
  2. J. Morawiec, On continuous solutions of a problem of R. Schilling, Results in Mathematics 27 (1995), 381-386.
  3. J. Morawiec, On a linear functional equation, Bulletin of the Polish Academy of Sciences: Mathematics 43(1995), 131-142.
  4. J. Morawiec, Bounded solutions of Schilling’s problem, Mathematica Pannonica 7 (1996), 223-232.
  5. J. Morawiec, Some properties of probability distribution solutions of linear functional equations, Aequationes Mathematicae 56 (1998), 81-90.
  6. R. Girgensohn, J. Morawiec, Positivity of Schilling functions, Bulletin of the Polish Academy of Sciences: Mathematics 48 (2000), 407-412.
  7. J. Morawiec, On locally bounded solutions of Schilling’s problem, Annales Polonici Mathematici 76 (2001), 169-188.
  8. J. Morawiec, On the existence of irregular solutions of the two-coefficient dilation equation, Aequationes Mathematicae 62 (2001), 79-84.
  9. J. Morawiec, J. Walorski, On the existence of smooth solutions of linear functional equations, Integral Equations and Operator Theory 39 (2001), 222-228.
  10. J. Morawiec, On local properties of compactly supported solutions of the two-coefficient dilation equation, International Journal of Mathematics and Mathematical Sciences 32 (2002), 139-148.
  11. L. Bartłomiejczyk, J. Morawiec, Solutions with big graph of iterative functional equations of the second order, Mathematica Pannonica 15 (2004), 141-148.
  12. J. Morawiec, On a property of continuous solutions of the dilation equation with positive coefficients, Acta Universitatis Carolinae: Mathematica et Physica 45 (2004), 75-79.
  13. J. Morawiec, Dilation equations and Markov operators, Journal of Mathematical Analysis and Applications 309 (2005), 307-312.
  14. L. Bartłomiejczyk, J. Morawiec, Solutions with big graph of iterative functional equations of higher orders, Acta Universitatis Carolinae: Mathematica et Physica 46 (2005), 5-12.
  15. J. Morawiec, L. Reich, On probability distribution solutions of a functional equation, Bulletin of the Polish Academy of Sciences: Mathematics 53 (2005), 389-399.
  16. J. Morawiec, Remarks on L1-solutions of dilation equations, Aequationes Mathematicae 71 (2006), 19-28.
  17. L. Bartłomiejczyk, J. Morawiec, Irregular scaling functions with orthogonal translations, Journal of Mathematical Analysis and Applications 319 (2006), 295-301.
  18. R. Kapica, J. Morawiec, Probability distribution functions of the Grincevičjus series, Journal of Mathematical Analysis and Applications 342 (2008), 1380-1387.
  19. J. Morawiec, L. Reich, The set of probability distribution solutions of a linear functional equationAnnales Polonici Mathematici 93 (2008), 253-261.
  20. R. Kapica, J. Morawiec, On a refinement type equation, Journal of Applied Analysis 14 (2008), 251-257.
  21. R. Kapica, J. Morawiec, Refinement type equations and Grincevičjus series, Journal of Mathematical Analysis and Applications 350 (2009), 393-400.
  22. J. Morawiec, On L1-solutions of a two-direction refinement equation, Journal of Mathematical Analysis and Applications 354 (2009), 648-656.
  23. T. Kochanek J. Morawiec, Probability distribution solutions of a general linear equation of infinite order, Annales Polonici Mathematici 95 (2009), 103-114.
  24. R. Kapica, J. Morawiec, Continuous solutions of iterative equations of infinite order, Opuscula Mathematica 29 (2009), 147-155.
  25. R. Kapica, J. Morawiec, Limits of random iterates, Publicationes Mathematicae Debrecen 75 (2009), 137-148.
  26. T. Kochanek, J. Morawiec, Probability distribution solutions of a general linear equation of infinite order, II, Annales Polonici Mathematici 99 (2010), 215-224.
  27. R. Kapica, J. Morawiec, Matrix refinement type equations, Applied Mathematics and Computation 217 (2011), 8311-8317.
  28. R. Kapica, J. Morawiec, Refinement equations and Feller operators, Integral Equations and Operator Theory 70 (2011), 323-331.
  29. R. Kapica, J. Morawiec, Refinement equations and distributional fixed points, Applied Mathematics and Computation 218 (2012), 7741–7746.
  30. J. Morawiec, On a problem of Nicole Brillouët-Belluot, Aequationes Mathematicae 84 (2012), 219-225.
  31. W. Jarczyk, J. Morawiec, Note on an equation occurring in a problem of Nicole Brillouët-Belluot, Aequationes Mathematicae 84 (2012), 227-233.
  32. R. Kapica, J. Morawiec, Refinement type equations: sources and results, Recent Developments in Funcional Equations and Inequalities: Selected Topics, Banach Center Publications 99 (2013), 87-110.
  33. J. Morawiec, Around a problem of Nicole Brillouët-Belluot, Aequationes Mathematicae 88 (2014), 175-181.
  34. J. Morawiec, On a functional equation involving iterates and powers, Advances in Difference Equations 2014 (2014), 271.
  35. S. Draga, J. Morawiec, On a Zoltán Boros’ problem connected with polynomial-like iterative equations, Nonlinear Analysis: Real Word Applications 26 (2015), 56-63.
  36. J. Morawiec, Around a problem of Nicole Brillouët-Belluot, II, Aequationes Mathematicae 89 (2015), 625-627.
  37. R. Kapica, J. Morawiec, Inhomogeneous poly-scale refinement type equations and Markov operators with perturbations, Journal of Fixed Point Theory and Applications 17 (2015), 507-520.
  38. R. Kapica, J. Morawiec, Inhomogeneous refinement equations with random affine maps, Journal of Difference Equations and Applications 21 (2015), 1200-1211.
  39. R. Kapica, J. Morawiec, Integrable solutions of inhomogeneous refinement type equations on intervals, Grazer Mathematische Berichte 363 (2015), 132-142.
  40. K. Baron, R. Kapica, J. Morawiec, On Lipschitzian solutions to an inhomogeneous linear iterative equation, Aequationes Mathematicae 90 (2016), 77-85.
  41. S. Draga, J. Morawiec, Reducing of the polynomial-like iterative equations order and a generalized Zoltán Boros’ problem, Aequationes Mathematicae 90 (2016), 935-950.
  42. K. Baron, J. Morawiec, Lipschitzian solutions to linear iterative equations, Publicationes Mathematicae Debrecen 89 (2016), 277-285.
  43. K. Baron, J. Morawiec, Lipschitzian solutions to linear iterative equations revisited, Aequationes Mathematicae 91 (2017), 161-167.
  44. J. Morawiec, T. Zürcher, Attractor of Cantor type with positive measure, Results in Mathematics 73 (2018), 73:67.
  45. J. Morawiec, T. Zürcher, On a problem of Janusz Matkowski and Jacek Wesołowski, Aequationes Mathematicae 92 (2018), 601-615.
  46. W. Jarczyk, J. Morawiec, Karol Baron – a little bit about him on his 70th birthday, Aequationes Mathematicae 93 (2019), 1-8.
  47. S. Draga, J. Morawiec Means of iterates, Aequationes Mathematicae 93 (2019), 21-35.
  48. J. Morawiec, T. Zürcher, On a problem of Janusz Matkowski and Jacek Wesołowski, II, Aequationes Mathematicae 93 (2019), 91-108.
  49. J. Morawiec, T. Zürcher, An application of functional equations for generating ε-invariant measuresJournal of Mathematical Analysis and Applications 476 (2019), 759-772.
  50. J. Morawiec, T. Zürcher, Some classes of linear operators involved in functional equations, Annals of Functional Analysis 10 (2019), 381-394.
  51. J. Morawiec, An application of medial limits to iterative functional equations, Results in Mathematics 75 (2020), 75:102.
  52. J. Morawiec, T. Zürcher, A new take on invariant measures for random interval homeomorphisms, accepted in Fundamenta Mathematicae.
return to top